Gaviscon Double Strength Heartburn & Indigestion Chewable Tablets 24 Pack

Product Details

Always read the label. Follow the directions for use. If symptoms persist, talk to your health professional.
Fast, soothing and long-lasting relief for heartburn and indigestion.

Gaviscon Double Strength brings fast, soothing and long lasting relief from the pain and discomfort of heartburn (gastric reflux) and indigestion. Gaviscon quickly soothes the burning sensation and helps keep digestive acid in the stomach where it should be.




Take as required after meals and before going to bed, up to 4 times a day or as directed.



•Fast, soothing and long-lasting relief from the pain and discomfort of heartburn and indigestion

Contains double the concentration of sodium alginate compared with Gaviscon Original so you only need to take half as much

Peppermint flavour

Ingredients

Each tablet contains 500mg sodium alginate, 267mg sodium bicarbonate and 160mg calcium carbonate.

Directions

Take as required after meals and before going to bed, up to 4 times a day or as directed.
Chew tablets thoroughly before swallowing and follow with water if desired.
If symptoms persist see your doctor.
Storage Instructions: Store below 30C in a dry place

Product Warnings

Not recommended for children under 12 years.
Disclaimer:
Woolworths provides general product information such as nutritional information, country of origin and product packaging for your convenience. This information is intended as a guide only, including because products change from time to time. Please read product labels before consuming. For therapeutic goods, always read the label and follow the directions for use on pack. If you require specific information to assist with your purchasing decision, we recommend that you contact the manufacturer via the contact details on the packaging or call us on 1300 767 969. Product ratings and reviews are taken from various sources including bunch.woolworths.com.au and Bazaarvoice. Woolworths does not represent or warrant the accuracy of any statements, claims or opinions made in product ratings and reviews.